# SDR T17A201601174010

- Difficulty date: January 17, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N495CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK547
- Aircraft time: 5,210 hours, 3,925 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE LG WAS SELECTED DOWN.  THE MAIN GEAR INDICATED DOWN & LOCKED, BUT THE NOSE GEAR DID NOT INDICATE LOCKED.  PERFORMED ALTERNATE EMER GEAR EXTENSION PROCEDURE & ALL GEAR INDICATED DOWN & LOCKED.  LANDING WAS NORMAL.  INSPECTED THE LG & PERFORMED FUNCTIONAL TEST, CYCLING THE GEAR 12 TIMES WITH NO FAILURES.  COULD NOT DUPLICATE THE ISSUE.
